Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Thalassemia minor, tiredness, restless leg syndrome. Taking vitamin B complex. Overdose?

I am a thal minor. My iron levels were not low any previous times i checked. But i have been feeling v tired for abt a year. I researched and started taking b complex vitamins and extra b1 b6 b12 supplements . I take vitamin d also. At first i felt v healthy and my restless leg syndrome disappeard too but Lately i feel fatigued more and v dizzy most of the time. Could i be overdosing?
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  291
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for your query

i can feel your concerns

you should take vitamin B COMPLEX in standard dose.donot take extra vitamins without consulting your doctor as it has major side effects too
fatigue and dizziness are the symptoms of anaemia
i advise you to recheck your iron profile and if found low,then take iron supplements cautiously after consulting your doctor
improve your diet.add green leafy vegetables and fresh fruits to your diet
deworm and also add milk and calcium supplements after consulting your doctor

i am available for your help
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor